# SDR AALA2020012299007

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 26,134 hours, 21,374 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Part number: 17085452403
- Condition: Frozen
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO DOOR CUTOUT AFT FRAME, ROLLER IS FROZEN. REPLACED AFT CARGO DOOR CUT OUT AFT FRAM ROLLER FITTING ASSEMBLY PER AMM 53-23-29.
